# SDR 2009FA0000327

- Difficulty date: April 15, 2009
- Submitted: April 23, 2009
- Operation: General aviation
- Aircraft: N206KL
- Make and model: Cessna U206F
- Aircraft serial: U20602655
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005218
- Condition: Broken
- Location: Rt Aileron
- Part time: 14,835 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORTING ANGLE CRACKED FROM MANY YEARS AND HOURS OF FATIGUE.  THIS ACFT HAS BEEN OPERATED ON UNIMPROVED BACK COUNTRY DIRT LANDING STRIPS WHICH POUND AND SHAKE THESE ACFT EXTREMLY.  THIS TYPE OF PART FAILURE IS TO BE EXPECTED UNDER THE CONDITIONS THIS ACFT HAS BEEN SUBJECTED TO.  THIS IS NOT A FAILURE WHICH WOULD CAUSE A CONTROL LOSS OR AIRWORTHINESS. THIS IS THE REASON ACFT WITH THIS MANY HOURS SHOULD BE CONSIDERED WORN OUT AND REPLACED.  (K)
